# SDR SWAA2021051289409

- Difficulty date: June 3, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED RH CROWN SKATE ANGLE AT EXTERNAL FUSELAGE BS1016 TO BS1121 RBL14. REMOVED & REPLACED RH CROWN SKATE ANKLE AT EXTERNAL FUSELAGE BS1016 TO BS1121 RBL14 IAW SRM 5140020G0 & DWG 147A0030 PN 147A3200 U12 APPLIED DECORATIVE EXTERIOR PAINT IAW AMM 512199 AND INSTALLED SKATE ANGLE IAW DWG 148A8300
